# SDR 2013FA0000371

- Difficulty date: May 11, 2013
- Submitted: June 28, 2013
- Operation: General aviation
- Aircraft: N337WR
- Make and model: Raythn HAWKER800
- Aircraft serial: 258273
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0315950
- Part serial: 1283S00038
- Condition: Damaged
- Location: Rt Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED REPAIRED WHEEL ASSY WITH NEW TIRE,  AFTER ONE LANDING,  ACFT PULLED TO RT DURING TAXI.  NOSE WHEEL STEERING OPS CHECKED GOOD, SWAPPED NOSE WHEELS ACFT PULLED TO THE LEFT.  REMOVED NOSE WHEELS ASSEMBLIES AND INSTALLED TWO NEW TIRES.  TAXI CHECKED GOOD ON GROUND.
